آمار

تعداد نشریات22
تعداد شماره‌ها337
تعداد مقالات3,421
تعداد مشاهده مقاله5,471,783
تعداد دریافت فایل اصل مقاله3,311,216
Pourmousa, Reza. (1396). ON TRUNCATED MEASURES OF INCOME INEQUALITY FROM A FUZZY PERSPECTIVE. نشریه علمی دانشگاه سیستان و بلوچستان, 15(1), 123-137. doi: 10.22111/ijfs.2018.3582
Reza Pourmousa. "ON TRUNCATED MEASURES OF INCOME INEQUALITY FROM A FUZZY PERSPECTIVE". نشریه علمی دانشگاه سیستان و بلوچستان, 15, 1, 1396, 123-137. doi: 10.22111/ijfs.2018.3582
Pourmousa, Reza. (1396). 'ON TRUNCATED MEASURES OF INCOME INEQUALITY FROM A FUZZY PERSPECTIVE', نشریه علمی دانشگاه سیستان و بلوچستان, 15(1), pp. 123-137. doi: 10.22111/ijfs.2018.3582
Pourmousa, Reza. ON TRUNCATED MEASURES OF INCOME INEQUALITY FROM A FUZZY PERSPECTIVE. نشریه علمی دانشگاه سیستان و بلوچستان, 1396; 15(1): 123-137. doi: 10.22111/ijfs.2018.3582


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.